Communications in Mathematical Physics

On the diffusive nature of entropy flow in infinite systems: remarks to a paper: ``Nonlinear diffusion limit for a system with nearest neighbor interactions'' by M. Z. Guo, G. C. Papanicolau and S. R. S. Varadhan

J. Fritz

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 133, Number 2 (1990), 331-352.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104201401

Mathematical Reviews number (MathSciNet)
MR1090429

Zentralblatt MATH identifier
0719.60122

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 60J60: Diffusion processes [See also 58J65]

Citation

Fritz, J. On the diffusive nature of entropy flow in infinite systems: remarks to a paper: ``Nonlinear diffusion limit for a system with nearest neighbor interactions'' by M. Z. Guo, G. C. Papanicolau and S. R. S. Varadhan. Comm. Math. Phys. 133 (1990), no. 2, 331--352. https://projecteuclid.org/euclid.cmp/1104201401.


Export citation

See also

  • Orig : M. Z. Guo, G. C. Papanicolaou, S. R. S. Varadhan. Nonlinear diffusion limit for a system with nearest neighbor interactions. Communications in Mathematical Physics Volume 118, Number 1, (1988), pp. 31-59.